# SDR DALA2024072507470

- Difficulty date: January 1, 2021
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,901 hours, 40,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 650 A/C SUSTAINED GROUND DAMAGE CAUSING A DENT TOTHE FUSELAGE SKIN ON STRINGER S-24R AND STA 725. CORRECTIVE ACTION: REF ERA 589238-14. (1692753)
